Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+04]  Order environments of topological spaces

Kel:04 (Article)
Author(s)Keimel, Klaus and Liang, Ji-Hua
Title« Order environments of topological spaces »
JournalActa Mathematica Sinica
Volume20
Page(s)943--948
Year2004

BibTeX code
@article{Kel:04,
  title = {Order environments of topological spaces},
  journal = {Acta Mathematica Sinica},
  year = 2004,
  pages = {943--948},
  author = {Keimel, Klaus and Liang, Ji-Hua},
  volume = 20,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!